BibTeX record journals/algorithmica/GualaP07

download as .bib file

@article{DBLP:journals/algorithmica/GualaP07,
  author    = {Luciano Gual{\`{a}} and
               Guido Proietti},
  title     = {Exact and Approximate Truthful Mechanisms for the Shortest Paths Tree
               Problem},
  journal   = {Algorithmica},
  volume    = {49},
  number    = {3},
  pages     = {171--191},
  year      = {2007},
  url       = {https://doi.org/10.1007/s00453-007-9016-7},
  doi       = {10.1007/s00453-007-9016-7},
  timestamp = {Mon, 05 Jun 2017 12:37:35 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/algorithmica/GualaP07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics